RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 6, Pages 1425–1431 (Mi smj1267)  

This article is cited in 9 scientific papers (total in 10 papers)

Generalizations of Sylow's theorem

L. A. Shemetkov

Francisk Skorina Gomel State University

Abstract: We study the properties of maximal $\pi$-subgroups of a finite group.

Keywords: finite group, maximal $\pi$-subgroup

Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:6, 1127–1132

Bibliographic databases:

UDC: 512.542
Received: 28.05.2003

Citation: L. A. Shemetkov, “Generalizations of Sylow's theorem”, Sibirsk. Mat. Zh., 44:6 (2003), 1425–1431; Siberian Math. J., 44:6 (2003), 1127–1132

Citation in format AMSBIB
\Bibitem{She03}
\by L.~A.~Shemetkov
\paper Generalizations of Sylow's theorem
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 6
\pages 1425--1431
\mathnet{http://mi.mathnet.ru/smj1267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2034947}
\zmath{https://zbmath.org/?q=an:1079.20029}
\elib{http://elibrary.ru/item.asp?id=5219474}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 6
\pages 1127--1132
\crossref{https://doi.org/10.1023/B:SIMJ.0000007488.54213.4a}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187464000020}


Linking options:
  • http://mi.mathnet.ru/eng/smj1267
  • http://mi.mathnet.ru/eng/smj/v44/i6/p1425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. O. Revin, “The $D_\pi$-property in finite simple groups”, Algebra and Logic, 47:3 (2008), 210–227  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. N. Knyagina, V. S. Monakhov, “On the $\pi'$-properties of a finite group possessing a Hall $\pi$-subgroup”, Siberian Math. J., 52:2 (2011), 234–243  mathnet  crossref  mathscinet  isi
    3. E. P. Vdovin, D. O. Revin, “Theorems of Sylow type”, Russian Math. Surveys, 66:5 (2011), 829–870  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. E. P. Vdovin, D. O. Revin, “On the pronormality of Hall subgroups”, Siberian Math. J., 54:1 (2013), 22–28  mathnet  crossref  mathscinet  isi
    5. V. A. Vedernikov, “Silovskie svoistva konechnykh grupp”, Tr. In-ta matem., 21:1 (2013), 40–47  mathnet
    6. W. Guo, D. O. Revin, “On the class of groups with pronormal Hall $\pi$-subgroups”, Siberian Math. J., 55:3 (2014), 415–427  mathnet  crossref  mathscinet  isi  elib  elib
    7. P. A. Krylov, A. R. Chekhlov, “K 110-letiyu so dnya rozhdeniya Sergeya Antonovicha Chunikhina”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2016, no. 1(39), 115–124  mathnet  crossref  elib
    8. W. Guo, D. O. Revin, “Maximal and submaximal $\mathfrak X$-subgroups”, Algebra and Logic, 57:1 (2018), 9–28  mathnet  crossref  crossref  isi
    9. Guo W. Revin D.O., “Pronormality and Submaximal (Sic)-Subgroups on Finite Groups”, Commun. Math. Stat., 6:3, SI (2018), 289–317  crossref  mathscinet  zmath  isi  scopus
    10. Guo W. Revin D.O., “Classification and Properties of the -Submaximal Subgroups in Minimal Nonsolvable Groups”, Bull. Math. Sci., 8:2 (2018), 325–351  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:369
    Full text:130
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020